# SDR 2022F00095

- Difficulty date: February 24, 2022
- Submitted: March 7, 2022
- Operation: General aviation
- Aircraft: N824DM
- Make and model: Cessna 560XL
- Aircraft serial: 6090
- Aircraft time: 3,991 hours, 3,896 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 235Q482
- Part serial: 12851190
- Condition: Damaged
- Location: Zone 700
- Part time: 3,991 hours, 3,896 cycles
- Component: Tire, Goodyearaero
- Component part number: 235Q482
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LEFT HAND TIRE TREAD DEPARTED THE TIRE AFTER TAKEOFF. THE CREW GOT A ANTISKID FAILURE CAS MESSAGE DISPLAYED SHORTLY AFTER TAKEOFF. THE CREW DISCOVERED THAT THE FLAPS WERE SLIGHTLY AFT OF THE FULLY STOWED POSITION. THE HYDRAULIC AMBER PRESSURE CAS MESSAGE STAYED ON AND THE CREW WENT THROUGH THE CHECKLIST AND ENTAILED PULLING BREAKER FOR HYDRAULIC CONTROL BREAKER SO THE PUMP DOESN'T RUN CONTINUOUSLY. AFTER A NORMAL APPROACH AND LANDING GOING INTO KCMH, IT WAS DISCOVERED THAT THE TIRE TREAD HAD LEFT THE TIRE AND DAMAGED THE FLAP DOING SO, ALONG WITH THE ANTISKID WIRE.
